# SDR REXA201100615

- Difficulty date: September 21, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 24,716 hours, 22,028 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT AND CRUISE THE THRUST LEVERS HAVE AT LEAST ONE INCH SPLIT DURING CLIMB.  THE RT ENGINE N1 WOULD CONTINUE TO RISE WITHOUT THE THRUST LEVER INPUT.  PERFORMED ENGINE RUNS FOUND TO BE WITHIN LIMITS IAW AMM 71-00-00.
